Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Aris786

Feeling depressed and alone...

Hi friends, so i started my accutane journey before 15 days. till now i didn't feel anything odd from accutane, But from the past 2-3 days i am feeling very depressed. I just dont wan to go out, i am just feeling very odd, can't even study for the next month's semester exams.... i can't even write what is actually happening to me..

and in addition this initial break out has worsen things... what should i do???

Please please help.....

----------------------------

MY ACCUTANE LOG

Share this post


Link to post
Share on other sites

Do something that will take your mind off accutane for extended periods. For mine it is playing touch rugby or lifting weights. I'm not sure what your hobbies are but if you can, try and exercise as it is a great anti-depressent and it will help keep your liver healthy.

Share this post


Link to post
Share on other sites

Breaking out alone can make people depressed. I get depressed almost every time I look in the mirror. You just gotta stay positive. Things will get better. Keep yourself busy. I played RockBand for like 14 hours the other day. Played RockBand and drank water.

Just think positive. Things wil get better. Keep busy and try not to look in the mirror.

If things get really bad then you gotta et your derm know!

Share this post


Link to post
Share on other sites
Do something that will take your mind off accutane for extended periods. For mine it is playing touch rugby or lifting weights. I'm not sure what your hobbies are but if you can, try and exercise as it is a great anti-depressent and it will help keep your liver healthy.

Breaking out alone can make people depressed. I get depressed almost every time I look in the mirror. You just gotta stay positive. Things will get better. Keep yourself busy. I played RockBand for like 14 hours the other day. Played RockBand and drank water.

Just think positive. Things wil get better. Keep busy and try not to look in the mirror.

If things get really bad then you gotta et your derm know!

Thanx to u both...

feeling much better now...

I will be acne free soon....yea i will....

Share this post


Link to post
Share on other sites

Dude you not alone, few sec i was in bath, and looked in mirror, and ....... hell.........

there people with much worst problems than acne, never back down, 1 day you will win battle against acne. I believe.

Share this post


Link to post
Share on other sites

Try to be glad for what you do have. You have two functional feet and can walk. You don't have cancer. Whenever I am feeling down it helps to remember that my situation (in reality) is not that bad (sucky answer I know but its true).

If the depression continues to linger, please see a doctor. Depression is a well-known side-effect of Accutane. A doctor may want to put you on an SSRI anti-depressant like Prozac or Celexa. Don't be scared off. I have been on anti-depressant before and they can really help. Wellbutrin has actually really helped me.

Try to exercise as much as possible. You may not feel like it, but studies show that exercise can help lift depression.

Share this post


Link to post
Share on other sites

hey i know how u feel i have really bad acne and as a girl it kills my self esteem.. anyway yea just do stuff to keep ur mind off. watch movies, go out for a run, play sports, exercise.. and dont look at urself in the mirror.

and as xboxfreak said, just remember u are lucky to have a normal functioning body as there ARE ppl out there worse off than us.

but yea ACNE does suck.. I HATE IT as much as u do but thinking abt it/stressing out too much will do u no good.

stay strong :)

Share this post


Link to post
Share on other sites

all of this is really good advice. fresh air, exersize, and talking to friends are great for your mental health. but try and be really self aware - if you find you keep feeling this way for longer periods of time make sure you reach out on these boards and talk to the doc, better safe than sorry!

Share this post


Link to post
Share on other sites

You're on a drug that has been linked to depression. You should tell your doctor immediately. Has anybody who's written on this thread read the warning label? It astounds me that people are encouraging you to "try and ignore accutane" when Accutane could be (and probably is) the cause of your depression.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×